# SDR REXA2015102901030

- Difficulty date: October 29, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TCAS ANTENNA DOUBLER AT FS 295.00.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  CORROSION OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  REPAIRED CORROSION BY R & R TCAS ANTENNA DOUBLER PN SH670-32364-7 IAW SRM 51-40-11-001-001-A01 & 51-42-06-010-001-A01.
